Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Brown vaginal discharge with tissue, not on birth control, irregular periods. What is it?

Hello I am 21 yeaes old and married in thw last two days I have noticed a very ligjt brown discharge coming from my vagina with tiny pieces of skin in it. I need to know what it might be? I have very irrwfular periods. My last period ended July 17 2012. Also I am not on birth control . I took a prwgnancy test about 2 weeks ago and it was negative. So im wondering what this is. Thank yoi.
Asked On : Sun, 14 Oct 2012
Answers:  2 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Jan 2016
If the period is delayed due to hormonal disturbances, particularly if it is a condition where the hormone oestrogen was raised, then in such condition, the lining of the uterus breaks to cause the bleeding. Some times, the bleeding initially is so minimal that it comes out of the uterus late having brown colour. It may come out with the broken flakes of the uterine lining which you are seeing as tiny pieces of skinny tissues. .
If you are finding difficulty in conceiving also, please get your hormonal work up like FSH, LH done and the study of the uterine lining by microscopic study will guide you further.
Answered: Fri, 1 May 2015
I find this answer helpful
Orthopaedic Surgeon Dr. Mahaveer Patil 's  Response
Hope this message finds u in good health.
I have gone through ur msg and understand your concern.

it may be due to some sort of hormonal imbalances or variations in the body,though there may be other reasons as well

Nothing to worry about, You should eventually get back to normal.

Take multi vitamin and calcium supplements
Do consult a gynecologist if symptoms worsen

Get back to me for any FOLLOW UP QUERIES anytime.

Regards,Dr Mahaveer Patil...(MBBS,MS,Mch)
Answered: Sat, 6 Aug 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor